×

Found 29 Documents (Results 1–29)

Asymptotic behavior of the solutions of third-order differential equations with rapidly varying nonlinearity. (English. Ukrainian original) Zbl 1514.34083

Ukr. Math. J. 74, No. 6, 916-935 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 800-816 (2022).
MSC:  34D05 37C60
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of solutions of the second-order differential equations with rapidly varying nonlinearities. (English. Ukrainian original) Zbl 1490.34054

Ukr. Math. J. 73, No. 4, 572-591 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 488-505 (2021).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of solutions of second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1445.34081

Ukr. Math. J. 71, No. 1, 81-101 (2019); translation from Ukr. Mat. Zh. 71, No. 1, 73-91 (2019).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Pseudo-regularly varying functions and generalized renewal processes. (English) Zbl 1422.60003

Probability Theory and Stochastic Modelling 91. Cham: Springer (ISBN 978-3-319-99536-6/hbk; 978-3-319-99537-3/ebook). xxii, 482 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Pseudo-regularly varying functions and generalized renewal processes. (Псевдорегулярні функції та узагальнені процеси відновлення.) (Ukrainian) Zbl 1318.60004

Teoriya Ĭmovirnosteĭ ta Matematychna Statystyka. Kiev: TBiMC (ISBN 978-966-8725-06-9/hbk). 440 p. (2012).
PDFBibTeX XMLCite

Generalised regular variation of arbitrary order. (English) Zbl 1243.26002

Misiewicz, Jolanta K. (ed.), Stability in probability. Selected papers based on the presentations at the 28th international seminar on stability problems for stochastic models, Zakopane, Poland, May 31 – June 5, 2009. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-09-6/pbk). Banach Center Publications 90, 111-137 (2010).
MSC:  26A12 60G70
PDFBibTeX XMLCite
Full Text: DOI arXiv

A generalization of Karamata’s theorem on the asymptotic behavior of integrals. (Ukrainian, English) Zbl 1224.26007

Teor. Jmovirn. Mat. Stat. 81, 13-24 (2009); translation in Theory Probab. Math. Stat. 81, 15-26 (2010).
MSC:  26A12 26A48 34C41
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of solutions of essentially nonlinear second-order differential equations. (English. Russian original) Zbl 1161.34024

Differ. Equ. 43, No. 10, 1340-1352 (2007); translation from Differ. Uravn. 43, No. 10, 1311-1323 (2007).
MSC:  34D05 47N20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field